PhalloBoards - An Online Community to discuss Phalloplasty


Welcome, Guest
Username: Password: Remember me
  • Page:
  • 1

TOPIC: Can these drugs cause Foreign Body Granulomas formation after pmma injection ??

Can these drugs cause Foreign Body Granulomas formation after pmma injection ?? 9 years 10 months ago #1274608608

1) There was a case report presented in January 2012 in British Journal of Dermatology about a patient who had previously dermal fillers injection in her face (e.g. Hyaluronic acid, Radiesse and etc.), she developed disfiguring facial edema after 1 month of taking an expensive drug Omalizumab (Xolair) for the treatment of severe persistant allergic Asthma.

www.bioportfolio.com/resources/pmarticle...b-Treatment-For.html

Now the Q. is :- Can this drug cause FBG formation in a patient who had e.g. pmma penile injection ??


2) Also as we know Interferon used for the treatment of Hepatitis-C patients which can induce sarcoidosis if injected in patients who had a dermal filler (e.g. Hyaluronic acid or silicone etc.)

So should a patient with Hepatitis-C (which might necessitate interferon treatment) not to get pmma injection.

lib.bioinfo.pl/pmid:18446029


Please Log in or Create an account to join the conversation.

Can these drugs cause Foreign Body Granulomas formation after pmma injection ?? 9 years 10 months ago #1274609975

smartman wrote: 1) There was a case report presented in January 2012 in British Journal of Dermatology about a patient who had previously dermal fillers injection in her face (e.g. Hyaluronic acid, Radiesse and etc.), she developed disfiguring facial edema after 1 month of taking an expensive drug Omalizumab (Xolair) for the treatment of severe persistant allergic Asthma.

www.bioportfolio.com/resources/pmarticle...b-Treatment-For.html

Now the Q. is :- Can this drug cause FBG formation in a patient who had e.g. pmma penile injection ??


2) Also as we know Interferon used for the treatment of Hepatitis-C patients which can induce sarcoidosis if injected in patients who had a dermal filler (e.g. Hyaluronic acid or silicone etc.)

So should a patient with Hepatitis-C (which might necessitate interferon treatment) not to get pmma injection.

lib.bioinfo.pl/pmid:18446029


Very interesting information Smartman, and these questions only lend themselves to an even more pressing question: are there any medications/treatments used for other ailments that may increase the likelihood of FBG? Is there a class of medication to look at?

This forum can be extremely useful in sorting out such data, and it may prove beneficial for men submitting progress reports to also mention any medication they may be taking outside of those prescribed for penile bioplasty (i.e. antibiotics).

@Progress Reporters

Be sure to mention any kind of medications you are taking worth noting (e.g. I doubt Tylenol needs to be mentioned), as it may prove beneficial in the long run if & when FBG\'s are reported.

Please Log in or Create an account to join the conversation.

Can these drugs cause Foreign Body Granulomas formation after pmma injection ?? 9 years 10 months ago #1274621935

Smartman and I are on a first name basis and I couldn\'t agree more! He is not only a valuable member of PB\'s, he is a good friend and one that I trust implicitly.

Please Log in or Create an account to join the conversation.

Can these drugs cause Foreign Body Granulomas formation after pmma injection ?? 9 years 10 months ago #1274628070

@SO,Sizemic+Miracle, thank you very much for the nice words, it is always my pleasure to help everyone here in our forum as much as I can.

Please Log in or Create an account to join the conversation.

Can these drugs cause Foreign Body Granulomas formation after pmma injection ?? 9 years 10 months ago #1274630322

Smartman thank you for your posts

Please Log in or Create an account to join the conversation.

Can these drugs cause Foreign Body Granulomas formation after pmma injection ?? 9 years 10 months ago #1292136794

Is the consensus that someone with hepatitis is not a candidate for pmma? I\'ve read suggestions that they not participate. probably a good idea to get tested before taking this step. Anyone have thoughts or more info on this?

Please Log in or Create an account to join the conversation.

  • Page:
  • 1